The costs of running this huge site are paid for by ads. Please consider registering and becoming a Supporting Member for an ad-free experience. Thanks, ECF team.

Strange side effects from menthol? Or nicotine?

Discussion in 'Health, Safety and Vaping' started by Annastasia, Jun 5, 2009.

Thread Status:
Not open for further replies.
Image has been removed.
URL has been removed.
Email address has been removed.
Media has been removed.
  1. Annastasia

    Annastasia Senior Member ECF Veteran

    May 12, 2009
    Portland, Oregon
    Hi all,

    Been vaping for almost 3 weeks now, and I've noticed a strange thing. I bought some 36 mg menthol juice when I first started, and I had no troubles with it at all until about a week ago. Suddenly whenever I vape this stuff my whole left side goes tingly, from toes to fingertips. I'd hesitate to say "numb" since I can still feel things...but it's a feeling similar to having your arm wake up from falling asleep.

    Not only that, but I've been having really severe panic attacks at the same time -- probably brought on by the strange feeling in my arm and leg. I've had anxiety attacks before, but I hadn't had any for almost a year until now. I'm not happy here!

    I don't get this effect with any of my other juice, but all my other stuff is 16 mg or lower...I usually saved the high nic menthol for my early morning and just off work vape for that quick fix. It's also my absolute favorite flavor. :( Needless to say, I've stopped using it entirely -- Been 1 1/2 days since I vaped it and I had one small panic attack yesterday, and today I've been okay all day. So I'm pretty sure it's that specific juice that's causing the problem.

    Just curious if anyone's had any similar symptoms, and if this could be from the menthol rather than the high nic content? I've read a couple posts here indicating other problems with menthol...hoping it's just the high nicotine content since I really like the mint taste. I plan to order some very low dose menthol when I get paid next to test out, and will report back.

    Thanks for any input. :)
     
  2. LuckySevens4U

    LuckySevens4U Ultra Member ECF Veteran

    Mar 8, 2009
    USA
    My doctor told me smoking, which obviously includes nicotine, can cause tingling and numbing in the toes, there's a medical name for it, but I forgot what it is. So it really COULD be the nicotine. Since I stopped smoking, I don't get it AS MUCH, but I still have had it on and off but not near the same as when I smoked. I really don't think it's the menthol.
     
  3. paladinx

    paladinx Super Member Verified Member ECF Veteran

    Dec 3, 2008
    mars
    Its hard to know when you have anxiety. Small things can trigger it, even if you have a slight concern over e-smoking, and than get a pinch that will escalate into something else. It is quite possible that it is the nicotine or the juice. Not saying it isnt at all. I am just saying its hard to know sometimes when you have anxiety problems.
     
Thread Status:
Not open for further replies.

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice